- Tagged with:
Describe the symptoms and the timeline of the reaction.
Entry Date: 5/24/21
This isn’t my story but my mother’s. She is 69 years old, had no underlying health conditions, was on no medications when she received her 2nd dose of Moderna on April 11, 2021. Within 12 hours she started to have uncontrollable shakes and tremors. She thought it was just a side effect of the shot. But they have continued on an almost daily basis since then. She has been to the ER twice and seen her PCP many times and a neurologist. All of which have either said it’s a panic attack, she needs physical therapy or that there is nothing Abnormal for her age.
The shakes have completely ruined her life as she does not dare to go out into public for fear of having an episode. She obviously cannot drive. And there seems to be no help whatsoever.
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.